Double Sums Involving Binomial Coefficients and Special Numbers
By: Kunle Adegoke, Robert Frontczak and Karol Gryszka
References
- K. Adegoke and R. Frontczak, Some notes on an identity of Frisch, Open J. Math. Sci. 8 (2024), 216–226.
- K. Adegoke, R. Frontczak, and K. Gryszka, Finite sums associated with some polynomial identities, Integral Transforms Spec. Funct. 37 (2026), no. 8, 648–673.
- K. Adegoke, R. Frontczak, and Ch. Hsu, Combinatorial identities of three complex parameters and their basic applications, Open J. Math. Anal. 9 (2025), no. 2, 66–86.
- K. Adegoke, R. Frontczak, and T. Goy, Harmonic number series associated with certain generating functions, Bol. Soc. Mat. Mex. (3) 32 (2026), no. 1, Paper No. 9, 33 pp.
- N. Batır and A. Sofo, A unified treatment of certain classes of combinatorial identities, J. Integer Seq. 24 (2021), no. 3, Art. 21.3.2, 18 pp.
- N. Batır and A. Sofo, Finite sums involving reciprocals of the binomial and central binomial coefficients and harmonic numbers, Symmetry 13 (2021), no. 11, 2002, 13 pp.
- H. Belbachir, M. Rahmani, and B. Sury, Sums involving moments of reciprocals of binomial coefficients, J. Integer Seq. 14 (2011), no. 6, Art. 11.6.6, 16 pp.
- J.M. Borwein and R. Girgensohn, Evaluations of binomial series, Aequationes Math. 70 (2005), no. 1–2, 25–36.
- K.N. Boyadzhiev, Harmonic number identities via Euler's transform, J. Integer Seq. 12 (2009), no. 6, Art. 09.6.1, 8 pp.
- L. Carlitz and H.H. Ferns, Some Fibonacci and Lucas identities, Fibonacci Quart. 8 (1970), no. 1, 61–73.
- W.Y.C. Chen, Q.-H. Hou, and Y.-P. Mu, A telescoping method for double summations, J. Comput. Appl. Math. 196 (2006), no. 2, 553–566.
- W. Chu, Further double sums of Dunkl and Gasper, Results Math. 72 (2017), no. 1–2, 171–180.
- W. Chu, Reduction formula of a double binomial sum, Turkish J. Math. 42 (2018), no. 1, 307–311.
- H.W. Gould, Combinatorial Identities, West Virginia University, Morgantown, WV, 1972.
- R.L. Graham, D.E. Knuth, and O. Patashnik, Concrete mathematics. A Foundation for Computer Science, Second Edition, Addison-Wesley, Reading, MA, 2022.
- E. Kiliç, N. Ömür, and Y.T. Ulutaş, Binomial sums whose coefficients are products of terms of binary sequences, Util. Math. 84 (2011), 45–52.
- T. Koshy, Fibonacci and Lucas Numbers with Applications, Wiley-Interscience, New York, 2001.
- D. Laissaoui and M. Rahmani, An explicit formula for sums of powers of integers in terms of Stirling numbers, J. Integer Seq. 20 (2017), no. 4, Art. 17.4.8, 6 pp.
- P.J. Larcombe, Horadam sequences: a survey update and extension, Bull. Inst. Combin. Appl. 80 (2017), 99–118.
- J.W. Layman, Certain general binomial-Fibonacci sums, Fibonacci Quart. 15 (1977), no. 4, 362–366.
- T. Mansour, Combinatorial identities and inverse binomial coefficients, Adv. in Appl. Math. 28 (2002), no. 2, 196–202.
- P. Ribenboim, My Numbers, My Friends, Springer-Verlag, New York, 2000.
- J. Riordan, Combinatorial Identities, John Wiley & Sons, Inc., New York, 1968.
- N.J.A. Sloane (Ed.), The On-Line Encyclopedia of Integer Sequences, 2022. Available at
https://oeis.org . - A. Sofo, General properties involving reciprocals of binomial coefficients, J. Integer Seq. 9 (2006), no. 4, Art. 06.4.5, 13 pp.
- H.M. Srivastava and J. Choi, Series Associated with the Zeta and Related Functions, Springer Science+Business Media, B.V., Dordrecht, 2001.
- D. Stenlund and J.G. Wan, Some double sums involving ratios of binomial coefficients arising from urn models, J. Integer Seq. 22 (2019), no. 1, Art. 19.1.8, 17 pp.
- S. Vajda, Fibonacci and Lucas Numbers, and the Golden Section. Theory and Applications, Dover Publications, Inc., Mineola, NY, 2008.
- H.S. Wilf, Generating functionology, Academic Press, Inc., Boston, MA, 1994.
- R. Wituła and D. Słota, Finite sums connected with the inverses of central binomial numbers and Catalan numbers, Asian-Eur. J. Math. 1 (2008), no. 3, 439–448.
DOI: https://doi.org/10.2478/amsil-2026-0013 | Journal eISSN: 2391-4238 (formerly 0860-2107) | Journal ISSN: 0860-2107
Language: English
Submitted on: Jan 16, 2026
Accepted on: Sep 14, 2026
Published on: Oct 24, 2026
Published by: University of Silesia in Katowice, Institute of Mathematics
In partnership with: Paradigm Publishing Services
Related subjects:
© 2026 Kunle Adegoke, Robert Frontczak, Karol Gryszka, published by University of Silesia in Katowice, Institute of Mathematics
This work is licensed under the Creative Commons Attribution 4.0 License.